Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 74, Issue 2, Fall 2015  pp. 485-515.

The Drinfeld double for $C^*$-algebraic quantum groups

Authors:  Sutanu Roy
Author institution: Department of Mathematics and Statistics, University of Ottawa, 585 King Edward, K1N 6N5 Ottawa, Canada

Summary:  In this article, we establish the duality between the generalised Drinfeld double and generalised quantum codouble within the framework of modular or manageable (not necessarily regular) multiplicative unitaries, and discuss several properties.

Keywords:  $C^*$-algebra, Drinfeld pair, Drinfeld double, quantum codouble, Yetter-Drinfeld $C^*$-algebras

Contents   Full-Text PDF